# SDR UIEA2013072600410

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,905 hours, 21,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE IN AUTOMATIC.  STANDBY MODE WORKS OK.  R & R COMPRESSOR OUTLET SENSOR ASSY, IAW AMM 21-51-06/401.  OPS CHECKS GOOD, THIS CLEARS MDDR 41645, PLACARDS REMOVED.
